# SDR CALA9601058

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK PAST SECOND FASTENER HOLE OF CHORD AT STRINGER 18A ON BOTH THE LT AND RT SIDES OF B.S. 727.  THE CHORD SEGMENTS WERE REMOVED AND REPLACED IAW BOEING DRAWING 65C33722 AND CAL WORK CARD 15-5310-1-0023.
